# SDR C2XA03SH446

- Difficulty date: November 12, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 7,907 hours, 5,948 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Part number: 14576599003
- Condition: Dented
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE LEFT UPPER COWLING AFT EDGE MEMBER WAS FOUND TO BE DENTED.  MAINTENANCE REFORMED THE DENTED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 54-10-07.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
